# SDR AALA201801189010

- Difficulty date: January 15, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 57,326 hours, 21,490 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TROUBLESHOOTING AN AIRFRAME VIBRATION ISSUE, MAINTENANCE FOUND SIGNS OF WEAR AND VISIBLE VERTICAL MOVEMENT WAS OBSERVED IN THE RIGHT ELEVATOR NR 3 HINGE ARM FITTING.  REPLACED THE HINGE ARM FITTING IAW AMM 55-16-42.  AIRCRAFT WAS GROUNDED.
